# SDR SIMA20190905002

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 7,496 hours, 4,916 cycles
- System (JASC): 5711 · Wing Spar
- Part: Attach Fitting
- Part number: 17116231003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENHACED WINGTIP SPAR 1 ATTACHMENT FITTING CRACKED. FOUND ON OPEN UP. C/A-REMOVED AND REPLACED LT ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING IAW ERS-EJ-57MR-1151 PART A.
